I was diagnosed with type 2 diabetes 6 months ago and placed on Metformin 500mg twice a day. Within 30 days I was experiencing frequent nausea (with no vomiting). My MD thought it might be caused by Metformin so he changed to Glucotrol XL 10mg twice a day. For a few days it appeared to work, but the nausea returned and seem to get worse. I had been doing a very poor job of controling what I eat.
Were you able to check your blood sugars during that times you felt the nausea? That is the only way to know if it is related to the blood sugar levels.
Nausea is a common side effect of some medications used for diabetes, however it is also associated with diabetes itself, and also other problems such as reflux and heart disease. If the nausea continues and does not seem to be related to either high or low blood sugars, speak to your doctor about this being a possible side effect AND start searching for other causes.
In regard to the eating, perhaps a consultation with a diabetes nutritionist will help in getting you on the right path. It does take some willpower, but you can definitely teach yourself some healthier habits.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.